Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 6, 2011, 4:02 PM EDT for Beaufort County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 6, 2011, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Effingham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 32 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2191 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
528
WUUS52 KCHS 062002
SVRCHS
GAC103-SCC013-053-062045-
/O.NEW.KCHS.SV.W.0162.110706T2002Z-110706T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EAST CENTRAL EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
WEST CENTRAL BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
SOUTHERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 445 PM EDT
* AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR JASPER...MOVING EAST AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
JASPER...SUN CITY...ROSE HILL...CALAWASSIE ISLAND...LEMON ISLAND...
SHELL POINT...BURTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3247 8100 3241 8097 3249 8066 3228 8079
3219 8101 3225 8115 3243 8112
TIME...MOT...LOC 2001Z 270DEG 11KT 3234 8091
$$1 follow-up statement
251
WWUS52 KCHS 062040
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EDT WED JUL 6 2011
GAC103-SCC013-053-062051-
/O.EXP.KCHS.SV.W.0162.000000T0000Z-110706T2045Z/
EFFINGHAM GA-JASPER SC-BEAUFORT SC-
440 PM EDT WED JUL 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BEAUFORT...
CENTRAL JASPER AND EXTREME EAST CENTRAL EFFINGHAM COUNTIES WILL
EXPIRE AT 445 PM EDT...
AT 439 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3247 8100 3241 8097 3249 8066 3228 8079
3219 8101 3225 8115 3243 8112
TIME...MOT...LOC 2041Z 270DEG 11KT 3234 8077
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:46 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 6, 3:46 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 346 PM EDT WED JUL 6 2011 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL GENERALLY PREVAIL ACROSS THE AREA THIS WEEK. A WEAKENING COLD FRONT COULD ADVANCE INTO THE REGION NORTH OF THE SAVANNAH RIVER THIS WEEKEND...STALLING BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LATE AFTERNOON CONVECTION TO DIMINISH INTO THIS EVENING...ALTHOUGH SIMILAR TO LAST NIGHT THERE COULD BE ENOUGH LINGERING INSTABILITY AND MESOSCALE BOUNDARIES AS WELL AS LIFT AHEAD OF AN UPPER TROUGH TO THE WEST TO KEEP SOME SHOWERS AND THUNDERSTORMS AROUND MUCH OF THE NIGHT. ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING WITH DAMAGING WINDS THE MAIN HAZARD. MILD NIGHT WITH LOWS IN THE LOWER TO MID 70S AWAY FROM THE MILDER COASTLINE. KEPT MENTION OF SMOKE IN THE FORECAST BASED ON SURFACE OBS AND SATELLITE SHOWING SMOKE STILL HANGING OVER THE AREA FROM THE WILDFIRES ACROSS SOUTHEAST GEORGIA. A SPECIAL WEATHER STATEMENT HAS ALREADY BEEN ISSUED TO ADDRESS THIS SMOKE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... A BROAD UPPER TROUGH WILL SETTLE IN OVER THE EASTERN 1/3 OF THE COUNTRY THROUGH THE PERIOD. THE UPPER TROUGH WILL BE SHARPEST ON SATURDAY. THE ECMWF AND GFS ARE SHOWING THAT THIS UPPER TROUGH WILL BE ASSOCIATED WITH A SURFACE TROUGH/WEAK FRONT THAT COULD REACH INTO THE NORTHERN AREA BY SATURDAY. THE MODELS CONTINUE TO BE VERY DIFFERENT CONCERNING THE POTENTIAL EVOLUTION OF A WEAK TROPICAL WAVE THAT EMANATES FROM AROUND THE BAHAMAS. STILL FEEL THAT THE NAM AND CANADIAN SOLUTIONS...WHICH BRING A CLOSED LOW NORTHWARD JUST OFFSHORE OF THE AREA ON THURSDAY AND EARLY FRIDAY SEEM TOO AGGRESSIVE. CONTINUED TO FOLLOW CLOSER TO THE GFS AND ECMWF SOLUTIONS...WHICH KEEP A WEAK...OPEN TROPICAL WAVE WELL SOUTH OVER FLORIDA AND INTO THE GULF OF MEXICO BY LATER FRIDAY AND SATURDAY. THINK THE BEST CHANCES FOR RAINFALL/CONVECTION WILL BE FRIDAY AND SATURDAY AS THE UPPER TROUGH SHARPENS A BIT AND THE SURFACE FRONT/TROUGH MOVES TOWARD THE REGION. GIVEN THE PRESENCE OF AN UPPER TROUGH AND APPROACHING SURFACE FRONT...MAY SEE CONVECTION LINGER THROUGH MUCH OF THE NIGHT FRIDAY NIGHT. KEPT TEMPS NEAR NORMAL GIVEN NEAR TO SLIGHTLY ABOVE NORMAL CHANCES FOR RAINFALL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AN UPPER TROUGH AND ASSOCIATED SURFACE FRONT/TROUGH WILL BE MOVING ACROSS THE NORTHERN AREA ON SATURDAY. DEEP LAYER RIDGING BUILDS BACK FROM THE WEST SUNDAY THROUGH WEDNESDAY. LOOKS LIKE A WEAK SURFACE FRONT WILL STALL OVER THE NORTHERN REGION SATURDAY AND SUNDAY BEFORE WEAKENING AND MOVING NORTHWARD MONDAY AND BEYOND. THINK THE GFS IS A LITTLE TOO FAR SOUTH WITH THE SURFACE FRONT/TROUGH ON SATURDAY AND SUNDAY. DEEP LAYER MOISTURE IS PROGGED TO GRADUALLY DECREASE SATURDAY AND BEYOND AS THE UPPER RIDGE BUILDS BACK OVER THE AREA. HOWEVER...THINK THE PRESENCE OF THE WEAK SURFACE FRONT AND AFTERNOON SEA BREEZE ON SATURDAY AND SUNDAY SHOULD STILL BE ENOUGH TO PRODUCE SCATTERED AFTERNOON CONVECTION. COVERAGE OF CONVECTION EXPECTED TO BE A LITTLE LOWER BY MONDAY INTO MID NEXT WEEK AS DEEP LAYER MOISTURE BECOMES MORE MARGINAL AND THE WEAK SURFACE FRONT DISSIPATES/MOVES NORTH OF THE REGION. KEPT TEMPS NEAR NORMAL THROUGH SATURDAY THEN NEAR TO SLIGHTLY ABOVE NORMAL MONDAY AND BEYOND. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SMOKE FROM SOUTH GEORGIA WILDFIRES WILL CONTINUE TO BE THE MAIN ISSUE THIS TAF PERIOD. CONDS ARE STARTING OUT VFR BUT MVFR CONDS ARE LIKELY TO RETURN AT SOME POINT...WITH IFR CONDS POSSIBLE...ESPECIALLY AT KSAV. SHOWERS AND TSTMS THIS AFTERNOON SHOULD MOSTLY REMAIN W OF THE TERMS...AT LEAST AFTER 21Z...SO WILL LET CB/S HANDLE THIS THREAT FOR NOW AND AMEND THE TAFS IF NEEDED BASED ON RADAR TRENDS. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED TO DOMINATE WITH BRIEF PERIODS OF MVFR/IFR...MAINLY IN SCATTERED AFTERNOON THUNDERSTORMS. SMOKE FROM GA WILDFIRES MAY ALSO IMPACT THE TERMS...ESPECIALLY KSAV. && .MARINE... TONIGHT... S/SE WINDS TO PREVAIL MAINLY 15 KT OR LESS...MOSTLY HIGHEST ALONG THE COAST THIS EVENING WITH THE SEA BREEZE. SEAS 2 TO 4 FT. SMOKE CONTINUES ACROSS THE WATERS AND MARINERS SHOULD BE ALERT FOR VISIBILITIES OCCASIONALLY 3 NM OR LESS. A MARINE WEATHER STATEMENT HAS BEEN ISSUED TO HIGHLIGHT THE SMOKE. THURSDAY THROUGH MONDAY... ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE WITH A SOUTHERLY FLOW PERSISTING. THE ONLY POTENTIAL CAVEAT IS A WEAK LOW OVER THE BAHAMAS THAT COULD MOVE NORTH WELL EAST OF THE WATERS LATE THURSDAY THROUGH FRIDAY. ONLY THE NAM IS DOING MUCH WITH THIS FEATURE...AND BEING THAT THE NAM RARELY PERFORMS WELL WITH TROPICAL DEVELOPMENT...WE STUCK WITH A GFS/SREF SOLUTION. THE STRONGEST WINDS IN THE NEARSHORE WATERS WILL BE AT NIGHT WITH NOCTURNAL JETTING WHILE THE STRONGEST WINDS AT THE COAST WILL BE AFTERNOON/EVENING WITH THE SEABREEZE CIRCULATION. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && RJB/JRL
Hazardous weather outlook, Jul 6, 1:12 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 112 PM EDT WED JUL 6 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-071000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 112 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 6, 2:43 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EDT WED JUL 6 2011
GAZ088-SCZ040-061915-
ALLENDALE-SCREVEN-
243 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES THROUGH 315 PM EDT...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR HILLTONIA...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BURTONS FERRY LANDING...HILLTONIA...MILLHAVEN AND SYLVANIA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3294 8173 3298 8166 3294 8133 3266 8147
3282 8178
TIME...MOT...LOC 1843Z 288DEG 11KT 3287 8164Special weather statement, Jul 6, 2:48 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 248 PM EDT WED JUL 6 2011 GAZ088-101-SCZ042-047-061930- EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN- 248 PM EDT WED JUL 6 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN... EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 330 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR TUCKASEE KING...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CLYO...EGYPT...KILDARE...SHAWNEE...FURMAN...GARNETT...PINELAND... ROBERTVILLE...TARBORO AND TILLMAN... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PENNY SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING. HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3275 8109 3250 8097 3234 8143 3254 8153 TIME...MOT...LOC 1848Z 245DEG 10KT 3251 8129
Special weather statement, Jul 6, 2:51 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT WED JUL 6 2011
SCZ040-042-061915-
ALLENDALE-HAMPTON-
251 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE AND HAMPTON
COUNTIES THROUGH 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR FAIRFAX...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENDALE...BARTON...BRUNSON...CROCKETVILLE...FAIRFAX...GIFFORD...
MILEY AND SYCAMORE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3310 8117 3306 8112 3306 8110 3305 8109
3302 8108 3296 8102 3292 8100 3284 8128
3300 8137
TIME...MOT...LOC 1852Z 245DEG 10KT 3296 8122Local storm report, Jul 6, 3:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 WNW COTTAGEVILLE 32.94N 80.51W
07/06/2011 COLLETON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREE ON US-17A BETWEEN ROUND
O AND COTTAGEVILLE.
&&
EVENT NUMBER CHS1100632
JRLLocal storm report, Jul 6, 3:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 1 ENE GRAHAMVILLE 32.48N 80.94W
07/06/2011 JASPER SC LAW ENFORCEMENT
TREE DOWN ON SC HWY 336 NEAR HONEY HILL SUBDIVISION.
&&
EVENT NUMBER CHS1100633
JRLSpecial weather statement, Jul 6, 3:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EDT WED JUL 6 2011
GAZ101-SCZ047-048-051-062045-
BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER-
357 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...JASPER
AND BEAUFORT COUNTIES THROUGH 445 PM EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR JASPER...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BEAUFORT MARINE CORPS AIR STATION...BURTON...CALAWASSIE ISLAND...
HARDEEVILLE...JASPER...LEMON ISLAND...PRITCHARDVILLE...PURYSBURGH...
ROSE HILL...SHELL POINT...SUN CITY AND SWITZERLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3247 8100 3241 8097 3249 8066 3228 8079
3219 8101 3225 8115 3243 8112
TIME...MOT...LOC 1957Z 270DEG 11KT 3234 8092The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:47 PM EDT | Special Weather Statement | CHS | Hampton | 28 min |
| Jul 6, 2:04 PM EDT | Special Weather Statement | CHS | Dorchester | 26 min |
| Jul 6, 2:16 PM EDT | Special Weather Statement | CHS | Hampton | 29 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 48 min |
| Jul 6, 2:51 PM EDT | Special Weather Statement | CHS | Allendale | 24 min |
| Jul 6, 3:23 PM EDT | Areal Flood Advisory | CHS | Colleton, Dorchester | 66 min |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 67 min |
| Jul 6, 3:39 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 51 min |
| Jul 6, 3:57 PM EDT | Special Weather Statement | CHS | Jasper | 48 min |
| Jul 6, 4:22 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 38 min |
| Jul 5, 8:34 PM EDT | Special Weather Statement | CHS | Screven | 26 min |
| Jul 6, 1:36 PM EDT | Special Weather Statement | CHS | Effingham | 39 min |
| Jul 6, 2:43 PM EDT | Special Weather Statement | CHS | Screven | 32 min |
| Jul 6, 2:48 PM EDT | Special Weather Statement | CHS | Effingham | 42 min |
| Jul 6, 5:13 PM EDT | Special Weather Statement | CHS | Bulloch | 32 min |
| Jul 6, 5:37 PM EDT | Special Weather Statement | CHS | Evans | 23 min |
| Jul 6, 6:10 PM EDT | Special Weather Statement | CHS | Candler | 50 min |
| Jul 6, 6:24 PM EDT | Areal Flood Advisory | CHS | Bulloch, Candler, Evans | 111 min |
| Jul 6, 7:30 PM EDT | Special Weather Statement | CHS | Long | 30 min |
| Jul 6, 7:46 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, Tattnall | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.